# SDR IPXA2014042882820

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEGENCY EXIT LIGHTS STAYED ON IN THE ARM POSITION.   REPLACED EMERENCY LIGHTING POWER SUPPLY IAW AMM 33-51-01-000-802, TESTED OK.
